# SDR SWAA2022032358582

- Difficulty date: October 28, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,648 hours, 23,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE HAS AREA OF DELAMINATION ON RH SIDE; LOCATED 37' AFT OF LEADING EDGE AND 15' ABOVE ACCESS PANEL 318BR. / REMOVED DAMAGE PER SRM 51-70-05-2R-1. APPLIED REPAIR TO DAMAGE AREA PER SRM 51-70-05-2R-1. RESIN SEALED REPAIR PER SRM 51-70-08 AND RESTORED FINISH PER AMM 51-21-99.
